Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

On remicade for crohn's. Will it be safe to take mdma?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 660 Questions
hello,i have chrons and im on remicade i was wondering for awhile now if what the outcome of taking extacy or mdma while on remicade. I've done extacy and mdma before i was diagnosed with chrons and i had a really good time with no side effects . would it be bad to do it once in a while say once or twice a year? thank you
Posted Fri, 31 Aug 2012 in Chron's Disease
Answered by Dr. Arnab Maji 2 hours later

Thanks for your query.

See Remicade (Infliximab) is extremely tissue-specific, and it's generally a well-tolerated drug. It's also cutting-edge and extremely expensive. I'm not seeing any rationale for many drug-drug interactions with it, since it's basically just a preformed antibody.

On the other hand MDMA by themselves are drugs by so many side effects. But there is no such drug interaction between MDMA and Remicade.

So i dont think it will be bad to do it once or twice a year. Because there is no such proposed drug interaction between them. But you must be cautious while using them and if anything unusual happens to you while using both drugs simultaneously you should consult your doctor. Again you should consult a pharmacologist for better understanding of their pharmacokinetics.

One thing i must concern you that you should not use any anti-depressant drugs with MDMA because there may be serious problems.

Hope i have answered your queries. If you have further queries on this issue you may write back to me. Review on this answer will be appreciated.

Wishing you good health and quick recovery.

Dr. Arnab Maji

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor